# SDR SWAA2013071118098

- Difficulty date: July 1, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 21,463 hours, 12,723 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER SKIN CRACKED INBD OF RIB AT STABILIZER STATION 101.9, 9" FROM REAR SPAR.  REPAIRED SKIN IAW SRM.
